# SDR SWAA2022020933654

- Difficulty date: February 22, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY DOOR FORWARD SHIELD HAS EVIDENCE OF CORROSION ON UPPER SURFACE. / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0. ORIGINAL THICKNESS .050'; LOSS .013' REMAINING .037' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIGURE 103 DETAIL D. REMOVED AND INSTALLED A NEW SHIELD IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A0081
